MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. BLUE LINE ENDOBRONCHIAL TUBES; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION

SMITHS MEDICAL INTERNATIONAL, LTD. BLUE LINE ENDOBRONCHIAL TUBES; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Model Number 198-37L
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of the product, the cuff got torn.No patient injury.
 
Additional Manufacturer Narrative
Other, other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.The root cause is the cuff was damaged during the use of the product since no leaks were reported in the pre-use check.Dhr review was done, no issues related to the original complaint were found.

Brand Name
BLUE LINE ENDOBRONCHIAL TUBES
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key12693871
Report Number3012307300-2021-10219
Device Sequence Number4027957
Product Code CBI
UDI-Device Identifier15019315058622
UDI-Public15019315058622
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number198-37L
Device Catalogue Number198-37L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown